# SDR USAA060542

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE OUTBOARD END DELAMINATED.  INSTALLED REPAIR IAW EA 97548, DEFECT SIZE: 11.0" X 6.5".
